Alert archive / Illinois / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 227, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Oct 30, 2004, 1:41 AM CDT for Champaign County, Piatt County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2004, 1:41 AM CDT (06:41 UTC)
- Expired
- Oct 30, 2004, 2:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Champaign County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 91 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1721 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 300641
SVRILX
ILC019-147-300730-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
141 AM CDT SAT OCT 30 2004
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PIATT COUNTY IN CENTRAL ILLINOIS
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS
* UNTIL 230 AM CDT
* AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER MONTICELLO...MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
SEYMOUR
TOLONO
MAHOMET
LAKE OF THE WOODS
PESOTUM
URBANA
CHAMPAIGN
SAVOY
OTHER LOCATIONS IN THIS WARNING INCLUDE...BROADLANDS...FISHER...
FOOSLAND...GIFFORD...HOMER...IVESDALE...LONGVIEW...LUDLOW...OGDEN...
PHILO...RANTOUL...ROYAL...SADORUS...SIDNEY...ST. JOSEPH...
THOMASBORO...LODGE AND WHITE HEATH.
THIS STORM IS CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH...
DAMAGING HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. TAKE
SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER OR ANY STORM DAMAGE TO YOUR LOCAL ESDA...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE. STAY TUNED FOR LATER STATEMENTS.
LAT...LON 4040 8795 4038 8794 3989 8795 3989 8846
3995 8847 3992 8863 4008 8869 4016 8846
4040 8845 4040 8795
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 2:45 PM CDT, 10 hours 56 minutes earlier.
Area forecast discussion, Oct 29, 2:45 PM CDT, 10 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 245 PM CDT FRI OCT 29 2004 .DISCUSSION... MODELS IN FAIRLY GOOD AGREEMENT WITH SPEED...LOCATION AND INTENSITY OF SYSTEM CURRENTLY IN THE PLAINS MOVING THROUGH THE AREA OVERNIGHT. GFS AND ETA BOTH HAVE BEEN CONSISTANT FROM PREVIOUS RUN. HOWEVER...GFS HAS BEEN THE MOST CONSISTANT OVER THE LAST SEVERAL DAYS AND REMAINS IN LINE WITH UKMET AND ECMWF. DONT SEE ANY REAL DIFFERENCES IN THE TWO MODELS UNTIL MONDAY WITH THE NEXT SYSTEM COMING UP OUT OF THE PLAINS. ETA IS LITTLE BIT FURTHER NORTH THAN THE GFS WITH THE NEXT FRONT. HOWEVER...GFS WILL STAY AS MODEL OF CHOICE IN THE LONG TERM. SHORT TERM...TONIGHT THROUGH MONDAY... SFC SYSTEM IN THE NRN PLAINS WILL LIFT NE TONIGHT WITH A TRAILING COLD FRONT QUICKLY MOVING ACRS THE MIDWEST. DEWPOINTS IN THE MID TO UPPER 60S ACRS THE AREA PRODUCING VERY UNSTABLE CONDITIONS WITH LIS AROUND -6 AND CAPES FROM 1400 TO 2000 J/KG. HOWEVER...BEST CONVERGENCE IS LOCATED BACK WITH THE FRONT IN THE PLAINS. THIS FRONT WILL QUICKLY MOVE INTO THE AREA OVERNIGHT AND SHOULD REACH WRN IL BY 06Z. STORMS HAVE ALREADY DVLPD AHEAD OF THE FRONT AND SPC ALREADY HAS A TORNADO BOX OUT FOR CNTRL IA THROUGH 02Z. STORMS SHOULD CONT TO FIRE AHEAD OF THE FRONT INTO MO AND MOVE INTO THE AREA TONIGHT. GREATEST THREAT WILL BE WINDS AS STORM MOTION WILL BE AROUND 40-50KTS. STORMS SHOULD PUSH THROUGH VERY QUICKLY BEGINNING LATE THIS EVENING AND CONTINUING INTO THE OVERNIGHT HOURS IN THE EAST. BELIEVE GUSTY WINDS TONIGHT WILL REMAIN BELOW ADVISORY CRITERIA...SO NO WIND ADVISORY EXPECTED. AFTER THE FRONT PUSHES THROUGH DURING THE EARLY MORNING HOURS TOMORROW...SKIES SHOULD BE PARTLY TO MOSTLY SUNNY. HOWEVER...GRADIENT WILL REMAIN TIGHT TOMORROW PRODUCING WINDY CONDITIONS WITH POSSIBLE GUST TO 40 KNOTS. THESE DRY CONDITIONS WILL REMAIN ACRS THE AREA OVER THE WEEKEND WITH DECREASING WINDS AS BRIEF HIGH PRSS MOVES ACRSS CNTRL IL SUNDAY AND SUN NIGHT. THE NEXT SYSTEM WILL BEGIN TO LIFT OUT OF THE SOUTHERN PLAINS SUN NIGHT WITH A WARM FRONT TO OUR SOUTH. GOOD ISENTROPIC LIFT WILL DEVELOP NORTH OF THIS FRONT AND BEGIN TO BRING PCPN TO SRN IL BY SUNDA NIGHT. THIS PCPN WILL ADVECT NORTHWARD BY MON MORNING. PCPN TYPE SHOULD START AS SHOWERS DURING THE MORNING HOURS...BUT AS ENERGY LIFTS NORTHEAST DURING THE DAY...THUNDERSTORMS WILL BE POSSIBLE ACRS THE SRN PART OF THE STATE. THEREFORE HAVE KEPT CHC OF THUNDER IN SERN PART OF CWA FOR MONDAY. TEMPS WILL REMAIN WARM THROUGH TOMORROW BUT WILL FALL BACK TO MORE SEASONABLE LEVELS FOR SUNDAY AND MONDAY. GUIDANCE NUMBERS LOOK GOOD FOR HIGHS BUT TOO COOL FOR LOWS. LONG TERM...MONDAY NIGHT THROUGH FRIDAY... FOR FIRST FEW DAYS OF THE LONG TERM AREA WILL REMAIN IN SOUTHWEST FLOW PATTERN WITH RIDGE TO OUR EAST AND TROF TO THE WEST. PIECES OF ENERGY WILL CONTINUE TO LIFT NORTHEAST ALONG A STATIONARY FRONT TO OUR SOUTH FOR MONDAY NIGHT THROUGH TUES NIGHT. PCPN SHOULD PRIMARILY BE IN THE FORM OF SHOWERS AS THE FRONT SHOULD MOVE SOUTHWARD ENOUGH TO KEEP THUNDER SOUTH OF THE CWA. THE LONG WAVE TROUGH SHOULD PUSH THROUGH THE AREA BY WED AND BRING A PERIOD OF DRY WX FOR THUR AND FRI. A TWO STREAM FLOW SETS UP FOR THE REMAINDER OF THE WEEK. THEREFORE...TEMPS WILL REMAIN VERY SEASONABLE AS THE COLD AIR STAYS NORTH WITH THE NORTHERN STREAM. .ILX WATCHES/WARNINGS/ADVISORIES... .IL...NONE. && AUTEN
Hazardous weather outlook, Oct 29, 11:28 AM CDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1128 AM CDT FRI OCT 29 2004 ILZ027>031-036>038-040>043-047>053-301100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN- MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- INCLUDING THE CITIES OF...BLOOMINGTON...DECATUR...GALESBURG... HAVANA...JACKSONVILLE...LINCOLN...PEORIA... SPRINGFIELD AND TAYLORVILLE 1128 AM CDT FRI OCT 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THIS AFTERNOON IN AN UNSEASONABLY WARM AIRMASS AHEAD OF A STRONG COLD FRONT. MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TONIGHT AS THE FRONT PUSHES INTO CENTRAL ILLINOIS. A FEW OF THE STORMS MAY BE SEVERE THIS EVENING...WITH DAMAGING WIND GUSTS BEING THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM SYSTEM WILL LIFT OUT OF THE SOUTHERN PLAINS INTO THE REGION MONDAY AND MONDAY NIGHT...BRINGING A RENEWED THREAT OF THUNDERSTORMS WITH IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...ESPECIALLY BETWEEN 6 PM AND MIDNIGHT. ILZ044>046-054>057-061>063-066>068-071>073-301100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-VERMILION- INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE...MATTOON AND SHELBYVILLE 1128 AM CDT FRI OCT 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THIS AFTERNOON IN AN UNSEASONABLY WARM AIRMASS AHEAD OF A STRONG COLD FRONT. MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TONIGHT AS THE FRONT PUSHES INTO EAST CENTRAL AND SOUTHEAST ILLINOIS. A FEW OF THE STORMS MAY BE SEVERE TONIGHT...WITH DAMAGING WIND GUSTS BEING THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM SYSTEM WILL LIFT OUT OF THE SOUTHERN PLAINS INTO THE REGION MONDAY AND MONDAY NIGHT...BRINGING A RENEWED THREAT OF THUNDERSTORMS WITH IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...ESPECIALLY BETWEEN 8 PM AND 2 AM. BARNES
In the hours before
Local storm report, Oct 30, 12:43 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1243 AM CDT SAT OCT 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM DOWNBURST SPRINGFIELD 39.78N 89.64W
10/30/2004 SANGAMON IL EMERGENCY MNGR
WIND DAMAGE FROM THUNDERSTORMS...WINDOWS BLOWN OUT OF
HOUSE ON SOUTH 10TH STREET. FROM COUNTY ESDA.
&&
GOETSCHLocal storm report, Oct 30, 12:59 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1259 AM CDT SAT OCT 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM DOWNBURST 1 NW ATLANTA 40.27N 89.25W
10/29/2004 LOGAN IL EMERGENCY MNGR
WIND DAMAGE DUE TO THUNDERSTORM...LATE REPORT FROM COUNTY
ESDA...MEASURED 60 MPH WINDS...1.75 INCH HAIL...LARGE
TREE ON ROOF OF GARAGE...TOOL SHED DESTROYED...SHINGLES
MISSING FROM ROOF.
0607 PM HAIL BLOOMINGTON 40.48N 88.97W
10/29/2004 0.75 INCH MCLEAN IL NWS EMPLOYEE
NWS EMPLOYEE REPORTED THE HAIL IN SOUTHWEST PORTION OF
BLOOMINGTON.
0744 PM DOWNBURST LACON 41.02N 89.41W
10/29/2004 MARSHALL IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...TREES DOWN...FROM
SHERIFF.
0745 PM DOWNBURST LACON 41.02N 89.41W
10/29/2004 MARSHALL IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS. ADDITIONAL
REPORTS...NUMEROUS TREES DOWN IN TOWN...ONE ON A CAR.
FROM SHERIFF...LATE REPORT.
0752 PM DOWNBURST HENRY 41.11N 89.36W
10/29/2004 MARSHALL IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...TREES DOWN AND POLE
SNAPPED. RECEIVED FROM SHERIFF.
0752 PM DOWNBURST 2 E HENRY 41.11N 89.32W
10/29/2004 PUTNAM IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...TREE DOWN ON ROUTE 18
EAST OF HENRY. LATE REPORT FROM SHERIFF.
1044 PM DOWNBURST 2 S CAMDEN 40.12N 90.77W
10/29/2004 SCHUYLER IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...TREES BLOWN DOWN ON
ROUTE 99. FROM SHERIFF.
1055 PM DOWNBURST RUSHVILLE 40.12N 90.57W
10/29/2004 SCHUYLER IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...POWER LINES BLOWN DOWN
AND TREES DOWN IN TOWN. FROM SHERIFF.
1114 PM DOWNBURST 2 E BEARDSTOWN 40.01N 90.39W
10/29/2004 CASS IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...TREE BLOWN DOWN ACROSS
ROAD. FROM SHERIFF.
1125 PM DOWNBURST VIRGINIA 39.95N 90.21W
10/29/2004 CASS IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...TREE BLOWN DOWN ACROSS
ROAD. FROM SHERIFF.
1125 PM DOWNBURST FOREST CITY 40.37N 89.83W
10/29/2004 MASON IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...TREE BLOWN DOWN IN TOWN.
FROM SHERIFF.
1130 PM DOWNBURST 5 N ALSEY 39.63N 90.43W
10/29/2004 SCOTT IL LAW ENFORCEMENT
SEVERE THUNDERSTORM WIND GUST TO 65 MPH BETWEEN ALSEY AND
WINCHESTER.
1130 PM DOWNBURST LYNNVILLE 39.69N 90.35W
10/29/2004 MORGAN IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...POWER LINES BLOWN DOWN.
FROM SHERIFF.
1140 PM DOWNBURST 5 N JACKSONVILLE 39.80N 90.23W
10/29/2004 MORGAN IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...BETWEEN JACKSONVILLE AND
LITERBERRY. TREE BLOWN DOWN ACROSS COUNTY ROAD. FROM
SHERIFF.
1154 PM DOWNBURST GREENVIEW 40.08N 89.74W
10/29/2004 MENARD IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...POWER LINES BLOWN DOWN
IN GREENVIEW. FROM SHERIFF.
1200 AM DOWNBURST PETERSBURG 40.01N 89.85W
10/30/2004 MENARD IL CO-OP OBSERVER
MEASURED SEVERE THUNDERSTORM GUST TO 65 MPH. FROM A NWS
OBSERVER.
1203 AM DOWNBURST DELAVAN 40.37N 89.54W
10/30/2004 TAZEWELL IL EMERGENCY MNGR
WIND DAMAGE FROM THUNDERSTORMS...LIMBS TO 7 INCHES IN
DIAMETER BLOWN DOWN...52 MPH MEASURED IN TOWN. FROM
COUNTY ESDA.
1221 AM DOWNBURST ROANOKE 40.80N 89.20W
10/30/2004 WOODFORD IL EMERGENCY MNGR
THUNDERSTORM GUSTS TO 52 MPH MEASURED BY ESDA AT EOC.
FROM ESDA.
1230 AM DOWNBURST SPRINGFIELD 39.78N 89.64W
10/30/2004 SANGAMON IL EMERGENCY MNGR
WIND DAMAGE FROM THUNDERSTORMS...WINDOWS BLOWN OUT OF
HOUSE ON SOUTH 10TH STREET. FROM COUNTY ESDA.
&&
GOETSCHLocal storm report, Oct 30, 1:19 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
119 AM CDT SAT OCT 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM DOWNBURST DANVERS 40.53N 89.17W
10/30/2004 MCLEAN IL EMERGENCY MNGR
WIND DAMAGE FROM THUNDERSTORMS...12 INCH TREE BLOWN DOWN.
REPORTED BY ESDA.
&&
GOETSCHLocal storm report, Oct 30, 1:27 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
127 AM CDT SAT OCT 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM DOWNBURST BROOKLYN 40.23N 90.77W
10/29/2004 SCHUYLER IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...POWER LINES DOWN. LATE
REPORT FROM COUNTY SHERIFF.
&&
GOETSCHLocal storm report, Oct 30, 1:29 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 AM CDT SAT OCT 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM DOWNBURST PLEASANT HILL 40.62N 88.73W
10/29/2004 MCLEAN IL LAW ENFORCEMENT
WIND DAMAGE FROM THUNDERSTORMS...POWER LINES DOWN AND
TREE DOWN. LATE REPORT FROM SHERIFF.
&&
GOETSCHLocal storm report, Oct 30, 1:31 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
131 AM CDT SAT OCT 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD SPRINGFIELD 39.78N 89.64W
10/30/2004 SANGAMON IL LAW ENFORCEMENT
STREET FLOODING. FROM SHERIFF.
1230 AM FLOOD SPRINGFIELD 39.78N 89.64W
10/30/2004 SANGAMON IL LAW ENFORCEMENT
STREET FLOODING FROM THUNDERSTORMS. FROM SHERIFF.
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 7:33 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 57 min |
| Oct 29, 11:04 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 26 min |
| Oct 29, 11:07 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 23 min |
| Oct 29, 11:14 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 46 min |
| Oct 29, 11:23 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard | 52 min |
| Oct 29, 11:25 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 50 min |
| Oct 29, 11:31 PM CDT | Severe Thunderstorm Warning | ILX | Mason | 29 min |
| Oct 29, 11:43 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 47 min |
| Oct 29, 11:45 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 45 min |
| Oct 29, 11:53 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 37 min |
| Oct 30, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Woodford | 36 min |
| Oct 30, 12:15 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 60 min |
| Oct 30, 12:29 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.